MAUDE Adverse Event Report: MILLENNIUM SURGICAL CORP MILLENNIUM SURGICAL CORP; MENISCAL CLAMP W TEETH

MILLENNIUM SURGICAL CORP MILLENNIUM SURGICAL CORP; MENISCAL CLAMP W TEETH
Model Number 1-1883
Medical Device Problem Codes Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A complaint from customer plum creek surgery center for one (1) unit of item #1-1883 from lot a407.A tooth broke off during normal surgery intra-op use on (b)(6) 2026.There was no death or serious injury.There was no patient intervention.The condition of the patient was fine.There was a delay of twenty minutes with no impact to the patient.The broken tooth was retrieved.

Brand Name
MILLENNIUM SURGICAL CORP
Common Device Name
MENISCAL CLAMP W TEETH
Manufacturer (Section D)
MILLENNIUM SURGICAL CORP
40 monument rd
bala cynwyd PA 19004
Manufacturer Contact
kurz
626 coopert ct
schaumburg, IL 60173
8479080292
MDR Report Key24670144
Report Number3004215117-2026-00001
Device Sequence Number5055591
Product Code GDJ
UDI-Device Identifier00190776170288
UDI-Public00190776170288
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-1883
Device Lot NumberA407
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown